Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why am i not getting periods while on unwanted 72 ?

After taking unwanted ,how many days side effect wil be there?AND MY LAST PERIOD DATE IS 22 june ....and my periods are regular...And i have done intercourse arround 31st june..and i have taken unwanted 72 on 2nd july..but is 25 ...My periods willnot what u suggest what can i do?Act i dont want any preganncy..
Asked On : Mon, 25 Jul 2011
Answers:  1 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Periods will be delayed usually for 7=10 days. Side effects like heavy bleeding, irregular bleeding which can last for 2-3 cycles, breast pain, weight gain, nausea. Next time use condom to prevent pregnancy and STDs.
Answered: Mon, 25 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor